# SDR CALA2018120702524

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frames 61-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5300-01440 AFT CARGO STR41R FR61-63 HAS CORROSION (A3NB-53-4 -6179) PER HAECO LCQ REF. NO. 9296453 (32453). GENERATED BY V061 688. REMOVED AND REPLACED AFT CARGO STR 41R FR 58 TO 64 IAW A320 SRM 51-42-11-001. WORK ACCOMPLISHED BY V061688 INSP BY LC-90
